# SDR FDEA201606141998

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 71,767 hours, 29,380 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT, L1 WINDOW FOGGED ON THE INSIDE OF THE COCKPIT.  UPON LANDING, OUTSIDE OF L1 FOGGED.  USED WIPES TO CLEAN WINDOW ENOUGH TO TAXI AND PARK.  WRI 30-40-4231, L1 WINDOW HEAT CORRECTED, WINDOW FOG FREE.  ACT OK FOR SERVICE.
